| Model Number |
UMR3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Inflammation (1932); Fibrosis (3167)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a review of the manufacturing records was performed and indicates that there were no quality concerns associated with the manufacturing process.
Event or Problem Description
It was reported by an attorney that the patient underwent umbilical hernia repair surgery on (b)(6) 2016 and mesh was implanted.It was reported that the patient underwent removal surgery on (b)(6) 2017 during which the surgeon noted the adhesed mesh had contracted into a wadded mass, revealing a midline defect of about 3 cm with omentum protruding.The surgeon removed the wadded mesh and surrounding fibrotic tissue and sent to pathology.The pathology report noted chronic inflammation and reactive fibrosis secondary to mesh.No additional information is provided.